# SDR AALA980764

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing Otbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENT IN LOWER SURFACE OF OUTBORD FLAP APPROX 2 FEET OUTBOARD OF FLAP VANE SPRING CARTRIDGE PANEL.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-20-00.  TST: 91,033.07 HOURS.  CYCLES:  18,134.  (X)
